# SDR A6WA201240814

- Difficulty date: August 28, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 28,315 hours, 26,221 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Gouged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CORE COWL 445AB HAS 1 EA GOUGE ON 2 INNER RIBS AND NUMEROUS SMALL GOUGES AND DENTS ON INNER SKIN.  C/W REO 601R-71-12-4129 BY HAND BLENDING MINOR CHAFING CUTTING OUT DAMAGE AND FILLING WITH STRUCTURAL ADHESIVE.  FABRICATED 3 EA DOUBLERS FOR OUT OF LIMITS.
